I have been an IDDM pt since age 14. I am now 53 and was diagnosed with RA 14 years ago. I am disabled but try and do as much as possible. I am wondering, a month ago out of nowhere my fingertips bil are numb. I am wondering if it is perepheral vascular disase or my medications I am on. Methotrexate 6 tabs every week Hydrocortisone 20mg BID subject to change as my condition warrents Insulin Sulfasalazine 500mg 2 am and 2 pm Vitorin 10/40 1 pm Hyzaar 100/24 i am Norvasc 10 mg 1 am I will be seeing my RA Dr in March as well as my endocrinologist just hoping you may have an answer.
Rheumatoid Arthritis Q & A
Can you please comment on the relationship between fatigue and psoriatic arthritis? What causes the fatigue? Do any of the drug treatments help to reduce fatigue?
My doctor prescribed Levaquin for a sinus infection I one year ago (March 2006). I was supposed to take it for ten days but after taking day 7 of the medicine I could barely get out of bed. My feet, ankles, back, shoulders and neck ached with pain. I got off the Levaquin and eventually had to go to my internist with these continuing symptoms. My Sedimentation rate was very elevated and she sent me to a Rheumotologist, who has been treating me for 11 months. I had none of these symptoms BEFORE taking the Levaquin and I feel sure this drug has caused this lingering pain and fatigue. My Rheumotologist has diagnosed me with Rheumatoid Arthritis and I feel it is no coincidence that this ailment came upon me because of taking Levaquin. Has anyone else suffered these affects from Levaquin? Thank you in advance for reading this and for your response.
Had RA for most of my adult life but was finally correctly diagnosed in Jan 2004. I take MTX, 17.5 mg. once a week; Folic Acid, 1 mg. once a day; Prednisone, down to 3mg. per day from 10mg; and Enbrel, 50mg. once a week. For the past year or so, I’ve had a type of intermittent, recurring rash. It started on the very ends of my toes and the backs of my ankles, then started on my upper arms and nowhere else. It itches badly (at times) and looks like insect bites although I’m not around insects at all to my knowledge. My PCP told me it was dry skin and treated it with a steroid cream. This didn’t help at all and, of course the rash went away, as always and then returned later on. Its not only embarassing but is causing some worry because I don’t know what’s wrong. Is this related to RA? Would any of my meds cause it? I also take Diovan and Procardia for blood pressure, Lexapro for depression, Neurontin for RLS, Boniva once monthly for Osteoporosis, 1600 mg. Calcium/Vitamin D, and a multi vitamin. Please help if you can. I’m at my wits end.
It has been about one week since the flare of my RA start settling down and my left hip is still realy sore. When I walk my feet point outward. It never did that before. When I walk the top of my legs don’t rub together any more. I think my legs are turning out. Could these be sings of joint damage to my hip?
I have been having severe ankle and leg pains for some time. My Dr. ordered a series of bloodwork testing, including RA. RA Factor/RA Latex Turboid was 13.2. I was diagnosed with Arthritis at 23 years old and told the type of Arthritis I have could turn into RA. I am now 60 years old. Should this be of concern to me?